# SDR VNAA0109012

- Difficulty date: September 20, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,638 hours, 15,055 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8160121
- Part serial: 183
- Condition: Failed
- Location: Lt Engine
- Part time: 11,293 hours, 9,812 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 60 KNOTS THE CREW RECEIVED A LEFT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE STARTER GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
